# SDR 2001UALA00383

- Difficulty date: March 30, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Aircraft time: 62,468 hours, 35,955 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FELL OFF DURING LANDING. SUPPLEMENTAL DATA UPDATE REINSTALLED EMERGENCY EXIT LIGHT.
